MathSciNet Relay Station
MathSciNet bibliographic data
MR385005 (52 #5875) 22E40 (53C35)
Prasad, Gopal Strong rigidity of ${\bf Q}$-rank $1$ lattices. Invent. Math. 21 (1973), 255–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement